MAUDE Adverse Event Report: MAQUET SAS MAQUET EQUIPMENT; HOLDER, CAMERA, SURGICAL

MAQUET SAS MAQUET EQUIPMENT; HOLDER, CAMERA, SURGICAL
Model Number ARDSAT239019A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event site telephone: (b)(6).Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
Getinge became aware of an issue with one of surgical light - eqt.As it was stated, spring arm cover detached from the device.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause serious injury.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of surgical light - eqt.As it was stated, spring arm cover detached from the device.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause serious injury.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.Provided information indicate if upon the event occurrence, the device was not being used for patient treatment.Root cause analysis was performed by subject matter expert at manufacturer¿s, the analysis is following.During daily check of the xhs0 screen holder, it was discovered that the side cover of the ard567801151 spring arm was detached.No broken parts or anomalies in the assembly were reported.No fall was reported.The cause of the detachment is probably a gradual loosening or the absence of one of the cover fixing screws.Based on that the specific root cause cannot be determined.To prevent any incident the instruction for use ifu 01821 mentions to check, during daily visual and functional inspections, that the spring arm covers are in the proper position and in good condition.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
Manufacturer's reference number (b)(4).

Brand Name
MAQUET EQUIPMENT
Common Device Name
HOLDER, CAMERA, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
sylviane boiron bourgeois
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key23876021
Report Number9710055-2025-0000315
Device Sequence Number4706248
Product Code FXR
UDI-Device Identifier03700712416096
UDI-Public(01)03700712416096
Combination Product (Y/N)N
Initial Reporter CountryHK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARDSAT239019A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/28/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown